Applied Mathematics

Vol.7 No.7(2016), Paper ID 65963, 9 pages

DOI:10.4236/am.2016.77058

 

Hopf Modules in the Category of Yetter-Drinfeld Modules

 

Yanmin Yin

 

Department of Mathematics, Shandong Jianzhu University, Jinan, China

 

Copyright © 2016 Yanmin Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yin, Y. (2016) Hopf Modules in the Category of Yetter-Drinfeld Modules. Applied Mathematics, 7, 629-637. doi: 10.4236/am.2016.77058.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.